# SDR DALA2024073007611

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469264) CORROSION AT FORWARD CARGO BAY SHIELD AFT OF DOOR AT STA 480+10-STA 500A STR 25R WL 159. REMOVED AND REPLACED IAW B737-900 SRM: 51-10-02 OG. AND SRM: 51-40-02-OG AND DWG: 143A0080.
